MathSciNet Relay Station
MathSciNet bibliographic data
MR1870599 (2002i:17015b) 17B25 (22E60)
Noël, Alfred G. Classification of admissible nilpotent orbits in simple real Lie algebras $E\sb {6(6)}$ and $E\sb {6(-26)}$. Represent. Theory 5 (2001), 494–502 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement